# SDR USAA2009032790703

- Difficulty date: March 17, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 35,236 hours, 13,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 1717
- Condition: Low Pressure
- Location: L2 Door
- Part time: 35,236 hours, 13,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C7 CHECK - L2 DOOR DAMPER HAS LOW PRESSURE.  SERVICED THE L2 DOOR DAMPER IAW A320 AMM 52-10-00-614-001.
